# SDR ASOA201200425

- Difficulty date: February 6, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 23,052 hours, 20,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FLOORBEAM CAP ANGLE OTBD SIDE OF FLOORBOARD SUPPORT STRUCTURE OF FS 349.00.  RBL 36.  REINSTALLED FLOORBEAM STRUCTURE AT FS 349, RBL 36.0 IAW SRM 51-42-06 AND 51-42-21.
